# SDR ASOA20200310026

- Difficulty date: March 10, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 36,293 hours, 22,462 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12001908001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME #3 DAMAGED AT STRINGER 14L-16L. REMOVED AND REPLACED FRAME #3 AT STRINGER 14L-16L IAW EMB 145XR SRM 51-40-02 & 51-20-03.
